On the quadratic wiener functional associated with the malliavin derivative of the square norm of brownian sample path on interval

Setsuo Taniguchi

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

Exact expressions of the stochastic oscillatory integrals with phase function ∫0T(∫t T w(s) ds)2dt, (w(t))≥0 being the 1-dimensional Brownian motion, are given. As an application, the density function of the distribution of the half of the Wiener functional is given.

Original languageEnglish
Pages (from-to)1-10
Number of pages10
JournalElectronic Communications in Probability
Volume11
DOIs
Publication statusPublished - Jan 1 2006
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'On the quadratic wiener functional associated with the malliavin derivative of the square norm of brownian sample path on interval'. Together they form a unique fingerprint.

Cite this